MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 32MM SLT TAPER LONG N; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 32MM SLT TAPER LONG N; HIP COMPONENT
Model Number 26000023
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris revision njr number: (b)(4), side:r, primary asa: p2 - mild disease not incapacitating.

Brand Name
COCR TRANSCEND FEMORAL HEAD 32MM SLT TAPER LONG N
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12275370
Report Number3010536692-2021-00421
Device Sequence Number11885994
Product Code JDL
UDI-Device IdentifierM684260000231
UDI-PublicM684260000231
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26000023
Device Catalogue Number26000023
Device Lot Number87459184
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;